# SDR 9902909950

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Guide Pads
- Condition: Binding
- Location: T Ducts
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO GPT, SLAT DISAGREEMENT LIGHT ILLUMINATED AND AIRCRAFT ROLLED LEFT DURING SLAT EXTENSION.  FLIGHT CREW DECLARED A YELLOW EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT AND RIGHT T-DUCT GUIDE PADS.  OPERATIONAL CHECK NORMAL.
